# SDR NACA2024020200001

- Difficulty date: February 2, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N304KH
- Make and model: Boeing 737330
- Aircraft serial: 28054
- Aircraft time: 54,713 hours, 29,515 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4.5 INCH CRACK FOUND AT #3 SLAT ACTUATOR CUTOUT. WORK IN PROGRESS.
